# SDR CALA0400654

- Difficulty date: September 24, 2004
- Submitted: October 1, 2004
- Operation: Air carrier
- Aircraft: N33103
- Make and model: Boeing 757224
- Aircraft serial: 27293
- Aircraft time: 42,279 hours, 9,898 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 140N20692
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT CABIN SEAT TRACK FLANGE CORRODED AT STA 720-740, LBL 25.  THE SEAT TRACK WAS REMOVED AND REPLACED IAW SRM 51-10-02, PAGE 12.
